# SDR CALA2025081207639

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 84,687 hours, 16,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964411
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK, SEATS 37F AND 31F SEAT- MOUNTED EMERGENCY LIGHT INOP. 37F AND 31F MOUNTED EMERGENCY LIGHT REPLACED AS PER AMM 33-51-10-962-104.
